I am trying to quit effexor after using it for 9 years. I have tried to do it gradually for 5 months now. It is 2 weeks that I am taking Same 400 to replace Effexor. I am having a very very Hard time . My blood pressure has come down very low( for me 1100/700. I am very listless without energy and dizzy in my head. Is it the withdrawal effects or : IS Sam e DOING SOMTHING with my system and head. I am trying to find a doctor who would help me with this but most of the doctors are trying to give me more chemical tabs for my depression and I want to get rid of them.
I suspect you're making a big mistake. Sam E doesn't have the the full anti depressant action that effexor does and after you suffer all this you're going to be right back needing the effexor and going through the month wait for it to work and the side effects of starting it again.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Oct 2012 • 2 answers
Updated 15 Dec 2016 • 3 answers
Updated 28 May 2014 • 3 answers
Updated 16 Sep 2015 • 3 answers
Updated 11 Dec 2016 • 1 answer